# SDR CA100205004

- Difficulty date: December 23, 2009
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Cessna 180J
- Aircraft time: 6,974 hours
- Engine: Cont IO520*
- Propeller: Mcauly D3A34C401
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 07116972
- Condition: Broken
- Location: Bulkhead
- Component: Bulkhead, Cessna, 0512133
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN INSP AN AME FOUND LOWER RIVETS ON STIFFENER PULLED THROUGH BULKHEAD.  STIFFENER REMOVED AND FOUND BULKHEAD CRACKED BETWEEN LOWER FLAP AND PULLEY BRACKETS.  BULKHEAD REPAIRED IN AFFECTED AREA AND STIFFENER REINSTALLED WITH NEW RIVETS. (TC  20100205004)
